Doctor insights on:
I have been taking Advocare MNS 3 lately and I've noticed my urine has been very dark lately. Could this be a side effect from increased vitamins?
Could very well be: It's a common reported result of vitamin supplementation to have discolored urine. Though if it's orange and your developing itching and your stool is lightening in color(like clay), take that to be serious. It could represent live issues. And if there appears a blood like quality to your urine, also take that very seriously, and review this with your doctor. ...Read more
What are the side effects of consuming alcohol while taking herbal supplements like those in Advocare MNS Max 3?
Interactions: Those interactions are probably unknown. You didn't say how much you drink, and too much isn't really good by itself, let alone, mixed with 'herbs.' Herbs are not regulated by the FDA to be safe or effective for any condition. In fact, I am pretty the label says that they are not intended to diagnose, treat or cure any condition. There will not be any scientific studies to prove they are safe. ...Read more
Can i take Advocare products (mns, carbease, thermoplus, omegaplus, or spark) while taking augmentin (amoxicillin and clavulanate) (amox tr-k clv 875-125mg)?
Overall fine but: Why do you need to take so many supplements. Be ware about trying to obtain so many nutrients through supplementation. The key to overall good health isn't through an overwhelming supply of supplements. You'll be served better by trying to obtain your nutrients through whole foods. Try to avoid rose hips, willow bark as they do alter Augmentin (amoxicillin and clavulanate) levels. ...Read moreSee 1 more doctor answer
I started the 24 day challenge w/advocare on the 1st, thinking it would help clean me out, but i haven't had a bm in almost 2 days now. Help!
Stop: Why are you trying to 'clean (yourself) out? Your body does this perfectly normally without help. That is what the colon does for a living. You can change your bowel flora with what you eat. Try cultured yogurt (non-pasteurized) three times a day. Lactobacillus or bifidobacterium will make your stools look like a breast-fed baby's. Read about what pt barnum said. ...Read more
I am wondering about advocare. I went to a mixer tonight and I am curious on if this option would be a healthy addition to my exercise regimen.?
Not sure: It depends on what you would be taking, and how you would be using the products. You can most likely buy the different vitamin formulations and energy bars at your local health food store. I've seen several nutritional multi-level marketing companies like this over the years. People usually pay quite a bit by the time they are done. You can get good nutritional supplements on your own. ...Read more
Advocare snack ideas: Here are a few examples: Sweet potato chips, Zucchini chips, guacamole deviled eggs, celery sticks with almond butter, apple slices with peanut butter, carrot sticks with hummus. Your goal is to avoid processed foods, fried foods, or candy. Good luck. ...Read moreSee 1 more doctor answer
Check the label: Check the label for vitamin K (don't supplement with vitamin K while on warfarin), and ask your doctor who is prescribing the warfarin. ...Read more
Discuss with your Doc: This preparation contains 120 mg of caffeine and many vitamins and minerals. Not knowing your general health status or medications that you take, i think it would be best for you to discuss this with your family physician and bring a bottle of it in with you to his office so that he knows exactly what is in it. If he or she tells you that it's safe make sure you stick within the guidelines of how many per day he or she allows you to have. Best wishes to you. ...Read more
No contraindication: Any change in lifestyle can place a stress on ones life, including the start if a new diet. As long as you deal with the stress of the new diet, and do not relapse into using illegal drugs to cope, then it is fine. If you include the doctor in your healthy living/diet plans, then it would be even better. Best wishes. ...Read more
Can't know for sure: It is not a good idea to take anything with "health claims" or "medical claims" that is not an fda approved drug, because non-approved drugs and treatments may or may not have correct ingredients, and may or may not have pure ingredients. Also, the advertised effects may or may not occur in humans, plus the side effects are usually uncertain and unadvertised. It's safest to avoid marketing hype. ...Read more
I am dieting and was wondering about trying this nutrition diet plan known as Advocare. I wanted to know I'd this is healthy to take?
Probably okay: I have looked at their products and they seem like a reasonable option. Be aware that they are a multilevel marketing company so they will probably want you to become a distributor. Research has shown that Weight Watchers and Jenny Craig are the most reliable companies in the US to assist with weight loss. ...Read more
What are your thoughts on Kyani? Plexus? Advocare? Are they really as beneficial as they're said to be? What would be an affordable alternative?
They all "work": to some degree partly because they have your interest at first as something new and this causes a change in lifestyle... but usually only for a short time. It really "works" for those who actively sell it and recruit more sellers/users. My advice is to enroll in a medically supervised program using the help of a Dietician and commit to a major lifestyle change. Eliminate all refined carbs... ...Read more
My husband started using Advocare products and his moods seem different than normal plus he has more headaches. Could Advocare cause these changes?
On max phase of advocare (14th day), my wife has on-going BM's from that time that are excessive and painful, could this be caused by the pill packet?
I am currently on my 6th day of the advocare challenge. I am experiencing pain in my lower left back and URU symptoms. I am drinking 60-80 oz. Daily. ?
Diet products: Advocare diet program is not for everyone--did you check with your doctor before starting ? to see if it was safe for you?-some of the bowel cleansing products can be harsh on your system. giving you bowel cramps with referred pain to your back. I do think that a well thought out diet program is very helpful for your weight management , but you should check with your doctor for the right program ...Read more